# SDR ASAA2019051129289

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 40,613 hours, 12,103 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 97041083
- Condition: Defective
- Location: Cockpit
- Part time: 61,822 hours, 32,721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS ARE DIFFICULT TO READ ON CAPTAINS COURSE DISPLAY ON THE MODE CONTROL PANEL. GROUNDED - YES. REMOVED AND REPLACED MCP PER AMM 22-11-34. PERFORMED INSTALLATION TEST OF MCP PER AMM 22-11-34-740-801. PERFORMED LRU REPLACEMENT TEST FOR MCP BITE TEST GROUP #32 PER AMM 22-11-34-740-801. PERFORMED LAND VERIFY TEST BITE TEST GROUP #49 PER AMM 22-11-00-700-801. ALL REQUIRED TESTS PASSED.
